# SDR P2EA000207

- Difficulty date: June 9, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FOUND STRINGER 25 LEFT CRACKED AT BS 857 DUE TO GROUND DAMAGE, DEFECT SIZE LENGTH 1.5 INCH.  REPAIRED STRINGER SECTION PER SRM 53-10-3 FIG 1.  (M)
